# SDR UALA2013051403349

- Difficulty date: May 14, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 39,325 hours, 17,122 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAIL TEST.  EPSU INT EMERGENCY LIGHT AND EPSU EXT LOAD EMERGENCY LIGHT.  REPAIRED WIRE SHORTED TO GROUND AT SEAT ROW 30 IAW SWP CH 20. EMERGENCY LIGHTS TEST SATISFACTORY IAW AMM 33-51-00.
